# SDR AALA202106079002

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 22,438 hours, 8,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M22136
- Condition: No Test
- Location: Zone 200
- Part time: 74 hours, 30 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE OPERATIONAL TEST OF EMERGENCY LIGHTS FOR PS CHECK TEST FAULTED ESCAPE SLIDE LIGHT ON CENTRAL FAULT DISPLAY SYSTEM, EMERGENCY POWER SUPPLY UNIT (13WL). REMOVED AND REPLACED  L4 SLIDE AND RIGHT EMERGENCY LIGHT (12WL)  BATTERY (AALA202106079003) PER AMM 33-51-38.
